T Nation

Estrogen Got Lower on TRT

After 6 weeks of 20mg EOD cyp and 200mg EOD hcg my test level is at 24 (9-29) and estrogen 55 (49-150) pre trt numbers test 17.5 estrogen 60. How can this be? I feel improvements but those have recently started slipping again, have no morning wood at all (definitely feel best when I do have it) low libido, brain fog, tired. The obvious answer is increase my dose but that doesn’t explain how I can have a lower e2 with a higher testosterone level…

If I remember correctly you have high SHBG, so then your Free T must be low with only Total T 691. You may not have enough aromatase enzymes needed for sufficient estrogen conversion needing more HCG to increase intratesticular estrogen production.

I expect you also have low Free T, but you are only focusing on Total T which is not bioavailable. I see a lot of men on T-Nation with high Total T, low Free T and high SHBG.

Low Free T in high SHBG men usually means low estrogen.

It’s not that high, I was taking t3 low dose which sent shbg through the roof. Retest without t3 showed shbg to be 38 (mid range)

Have increased to 26mg EOD since these results, feel worse so far. I am doing subQ could it be that injecting this way causes even less aromatisation than my natural level

When did you do that? If it hasn’t been 6 weeks, then levels are in flux.

20mg EOD to 26mg EOD is a big move for some men, especially myself.

Stop injecting so frequently, stop injecting SQ.

You’re welcome.

1 Like

People with higher SHBG tend to do better on IM.

At least that was the case with me, night and day. Kept having low e2 problems as well.

No issues anymore.

Looked back at my log and feel like I had my best few days while pinning IM 35mg EOD but levels quickly got too high and had insomnia and high heart rate hence the swap to subq lower dosage. So it seems IM is the way forward. Changing to 50mg IM e3.5 days from now on will keep hcg as is. Hope you’re right, alphagunner!

This happens. You just need to let it settle back down.

Remember your injecting something that causes catecholamines to be released, it might cause some nervousness and anxiety, increased HR.

When I was slowly working my way back up I would regularly experience what you were talking about. Lasts a few days then goes away.

Well less than 3 weeks on new protocol. As of last week started having bad insomnia, now heavy pounding heart beat and a sore left nipple (had mild gyno there before on a cycle) this is at 100mg split e3.5d and 200iu hcg EOD. So clearly this isn’t right ejther. Feel lethargic, not as bad as pre trt but getting there. No sex drive, no morning wood ever. Now what?